# SDR HNAA9898602

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- Engine: Pwa PW120A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 311709402
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 3464 - MCO-MIA - AFTER TAKEOFF, WHILE CLIMBING AT 13,000 FT, THE NR 2 ENGINE FAILED.  THE CREW DECLARED AND EMERGENCY AND RETURNED TO MCO WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 FUEL PUMP AND MECHANICAL FUEL CONTROL (MFC).  (M)
